# SDR UPS03440489

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR SHEAR TIE FOUND CRACKED AT BS 1880 BETWEEN STR 43L AND STR 44L AS MARKED.     AFT CARGO BELOW FLOOR SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3A AT BS 1880 BTN STR 43L AND STR 44L.
